In this paper we study infinite-dimensional, second-order Hamilton-Jacobi-Bellman equations associated to the feedback synthesis of stochastic Navier-Stokes equations forced by space-time white noise. Uniqueness and existence of viscosity solutions are proven for these infinite-dimensional partial differential equations.

Bellman Equations Associated to The Optimal Feedback Control of Stochastic Navier-Stokes Equations / Gozzi, Fausto; S. S., Sritharan; Andrezej, Świȩch. - In: COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS. - ISSN 0010-3640. - 58:5(2005), pp. 671-700. [10.1002/cpa.20077]

Bellman Equations Associated to The Optimal Feedback Control of Stochastic Navier-Stokes Equations

GOZZI, FAUSTO;
2005

Abstract

In this paper we study infinite-dimensional, second-order Hamilton-Jacobi-Bellman equations associated to the feedback synthesis of stochastic Navier-Stokes equations forced by space-time white noise. Uniqueness and existence of viscosity solutions are proven for these infinite-dimensional partial differential equations.
2005
Bellman Equations Associated to The Optimal Feedback Control of Stochastic Navier-Stokes Equations / Gozzi, Fausto; S. S., Sritharan; Andrezej, Świȩch. - In: COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS. - ISSN 0010-3640. - 58:5(2005), pp. 671-700. [10.1002/cpa.20077]
File in questo prodotto:
File Dimensione Formato  
2 - GSSCPAM.pdf

Solo gestori archivio

Tipologia: Documento in Post-print
Licenza: DRM (Digital rights management) non definiti
Dimensione 222.3 kB
Formato Adobe PDF
222.3 kB Adobe PDF   Visualizza/Apri
Pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11385/3707
Citazioni
  • Scopus 19
  • ???jsp.display-item.citation.isi??? 18
social impact